Toggle Main Menu Toggle Search

ePrints

Fundamentals of modelling concurrency using discrete relational structures

Lookup NU author(s): Professor Maciej Koutny

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

We consider relational structures (X, R1, R2) such that X is a set and R1, R2 are two binary relations on X. For a number of different classes of structures we show that any structure can be represented as the intersection of its maximal extensions. Such a property - called extension completeness - can be seen as a generalisation of Szpilrajn's theorem which states that each partial order is the intersection of its total order extensions. When R1 can be interpreted as causality and R2 as 'weak' causality we obtain a model of concurrent histories generalising that based on causal partial orders.


Publication metadata

Author(s): Janicki R, Koutny M

Publication type: Article

Publication status: Published

Journal: Acta Informatica

Year: 1997

Volume: 34

Issue: 5

Pages: 367-388

Print publication date: 06/05/1997

ISSN (print): 0001-5903

ISSN (electronic): 1432-0525

Publisher: Springer

URL: http://dx.doi.org/10.1007/s002360050090

DOI: 10.1007/s002360050090


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share